Do some people snort Tramadol
Snorting Tramadol very nasty pill to snort,the M1 metabolite in tramadol that has a high binding affinity to your opioid receptors,Oral administration seemed to work just as well if not better.ChaCha [ Source: http://www.chacha.com/question/do-some-people-snort-tramadol ]
More Answers to “Do some people snort Tramadol“
- Do some people snort Tramadol
- Snorting Tramadol very nasty pill to snort,the M1 metabolite in tramadol that has a high binding affinity to your opioid receptors,Oral administration seemed to work just as well if not better.ChaCha
Related Questions Answered on Y!Answers
- can you snort tramadol?
- Q: and can you snort any kind of pain meds
- A: Honestly why would youAny drug whether it be pain medication or other drugs, it would burn like hell, and ruin the delicate nasal tissues, by drying it out and causing blood noses, and inability to smell.
- can you snort tramadol hcl?
- A: I’m sure you can. My room mate snorted Trazodone, but it wasn’t a pleasant experience. It wouldn’t be a good idea, and if you did, I’d probably call you a moron, just like my friend who snorts pixie sticks for fun. Having a nose bleed isn’t pleasant nor is having nose problems for your entire life. Snorting things doesn’t make you look cool, it makes you look stupid and desperate.
- My junkie neighbour snorts tramadol everyday, is this dangerous??
- Q: Seen my junkie neighbour last week, he was boasting that he had acquired a box of 300 tramadol capsules from somewhere and he snorting upto 24 capsules a day, seen him earlier, he was looking pretty rough, and irritable, like he hasn’t slept for a while … to be honest, i dont really like the guy, and he seems hell bent on carrying this habit, if he carries on at this rate will he be screwed soon, i hope so !!, so how much longer do i have to put up with him, is my question, is he gonna die soon??
- A: If he has obtained Tramadol 50’s and has 300 that’s 15,000mg of Tramadol.Tramadol is a lose dose Morphine derogrative.Taking anyomre than 200mg a day is dangerous.He is taking at least 1,200mg.It won’t be long before he’s really sick and in a gutter somewhere. Or dead.Morphine makes people sleepy as a side effect in drowsiness, so he may be taking some ‘upers’ to keep him awake. He can’t stay awake long on that dosage.Just keep as far away from him as you can as he can easily become dangerous from halucinating and tripping.If he get’s agressive call the cops.Call the cops anyway and dob him in anononamously?? What he has done and is doing is highly illegal.